MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED

ENDOLOGIX, INC. AFX; BIFURCATED
Model Number BA25-120/I20-40
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Hole In Material (1293); Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
 
Event or Problem Description
Patient was initially implanted with a bifurcated device, a suprarenal aortic extension, and a limb stent on (b)(6) 2015.On (b)(6) 2016 the patient was found to have a potential type 1b endoleak.On (b)(6) 2016 the patient had a subsequent endovascular procedure and the physician elected to add a limb extension to the right side, the physician also ballooned the extension after implant.An angiogram during the procedure was still showing an endoleak.The physician discovered the leak was not a type 1b but a type 3b.The physician elected to reline the original implant and added an additional bifurcated stent, and an additional suprarenal aortic extension.The patient is stable.
 
Additional Manufacturer Narrative
The clinical assessment was based on patient medical records and patient images.At the completion of the clinical evaluation, based on the information received, the following reported events was confirmed; endoleak type ib and type iiib and relining with a bifurcated, suprarenal and iliac limb extension.The manufacturing evaluation did not reveal any issues or deviations that would explain the reported event.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The devices remain implanted in the patient, therefore no evaluation was performed.Based on the information available, the root cause of the reported event is unknown.

Brand Name
AFX
Common Device Name
BIFURCATED
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5884919
Report Number2031527-2016-00398
Device Sequence Number16363460
Product Code MIH
UDI-Device Identifier00818009011985
UDI-Public(01)00818009011985(17)171212
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/12/2017
Device Model NumberBA25-120/I20-40
Device Lot Number1283306-028
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/18/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/17/2016
Supplement Report FDA Received Date01/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR